I have a couple of additional questions since my previous post. I have the left superior vena cava deformity. I read an article a while back stating that there have been many cases of patients developing inappropriate sinus tachycardia after RF ablation for AVNRT.. I was wondering if this was common knowledge, and if it is indeed true.
Also, I am on verapamil 40 mg 4x a day and atenolol 25mg 3x a day. This isn't controlling the sinus tach. I went to the ER a while back when I couldn't get the rate to go down. After a couple of injections through my IV they gave up. My HR wouldn't go below 140 for more than a minute or two, and they said they couldn't give me any more medication. Isn't there some type of medication more effective than what I am currently taking? Also, my local cardiologist is hesitant to send me to an electrophysiologist... he keeps trying different doses of my medication. I am getting tired of playing around with meds, and would like to have an EP study done. Any suggestions?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.